Translator Disclaimer
october 2013 Refinements of Hermite-Hadamard Type Inequalities Involving Fractional Integrals
JinRong Wang, Xuezhu Li, Chun Zhu
Bull. Belg. Math. Soc. Simon Stevin 20(4): 655-666 (october 2013). DOI: 10.36045/bbms/1382448186

Abstract

In this paper, Hermite-Hadamard type inequalities involving Hadamard fractional integrals via convex functions are studied. An important integral identity and new Hermite-Hadamard type integral inequalities involving Hadamard fractional integrals are also presented. Some applications to special means of real numbers are given.

Citation

Download Citation

JinRong Wang. Xuezhu Li. Chun Zhu. "Refinements of Hermite-Hadamard Type Inequalities Involving Fractional Integrals." Bull. Belg. Math. Soc. Simon Stevin 20 (4) 655 - 666, october 2013. https://doi.org/10.36045/bbms/1382448186

Information

Published: october 2013
First available in Project Euclid: 22 October 2013

zbMATH: 1282.26013
MathSciNet: MR3129065
Digital Object Identifier: 10.36045/bbms/1382448186

Subjects:
Primary: 26A33, 26A51‎, 26D15

Rights: Copyright © 2013 The Belgian Mathematical Society

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.20 • No. 4 • october 2013
Back to Top